# SDR SIMA20171215011

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT OMEGA AT FRAME 60 AROUND NUTPLATE. BLENDED CORROSION AND DETERMINED TO BE OUT OF LIMITS, CUT OUT DAMAGE, PERFORMED NDT, FABRICATED AND INSTALLED REPAIR DOUBLER AND RESTORED PROTECTIVE COATING IAW SRM 51-10-03, 53-24-10,CPM 51-21-04, 51-21-05 AND NIM 51-00-00-916-801-A00.
